# SDR UALA2010122804753

- Difficulty date: December 28, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 71,407 hours, 20,809 cycles
- Engine: Pwa PW2040
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Cracked
- Location: Customer Air
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT TEMP UNCONTROLLABLE.  DUCT ASSY CPRSR INLET CRACK AND FROZEN ACM.  DUCT REMOVED TO BE WELDED.  FUSION WELD REPAIR ACCOMPLISHED.  REPLACED ACM.  SUCCESSFULLY LEAK CHECKED.
